It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Hyperpigmentation + Antibiotic's

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-30-2003, 08:36 AM   #1
    xKaShyLahx
    Veteran
     
    Join Date: Mar 2002
    Location: B'ham, UK
    Posts: 364
    xKaShyLahx HB User
    Question Hyperpigmentation + Antibiotic's

    Does anybody know if there is a link between the two? Has anybody experinced this whilst taking anti's? I heard other people say that anti's caused hyperpigmentation and there skin went back to normal once they stopped...im confused... http://www.healthboards.com/ubb/confused.gif


    ~*K*~

    ------------------
    *¤«´¨`·¸.¤*ººKa§hyºº*¤.¸·´¨`»¤*
    __________________
    *¤«´¨`·¸.¤*ººKa§hyºº*¤.¸·´¨`»¤*

     
    Sponsors Lightbulb
       
    Old 08-30-2003, 08:55 AM   #2
    dbarker348
    Senior Member
     
    Join Date: Mar 2003
    Location: UK
    Posts: 132
    dbarker348 HB User
    Post

    Hey,
    I must admit that when I was on Erythromycin or Oxytetracylcine, I thought my red marks were worse but it could have just been my imagination.

    I've come off them now and when I look back at pictures I think "Hmmm I don't have that many red marks!" but that could be because I didn't have many zits as I was on antibiotics!

    So it was kind of... more zits (and perhaps fewer red marks) or less zits (and perhaps more red marks). Unfortunately, right now I have billions of zits and billions of red marks!

    I would go back on Erythromycin if it didn't have the side effects (and the thought that it's probably messing me up inside). I've started to try Azelaic Acid (Skinoren) today... fingers crossed! Apparently that helps with zits and red marks?

    Dave

     
    Old 08-30-2003, 01:23 PM   #3
    lelebeauty
    Junior Member
     
    Join Date: Aug 2003
    Posts: 19
    lelebeauty HB User
    Post

    can i ask what side effects did you have whiles taking these because im on them now

     
    Old 08-30-2003, 02:52 PM   #4
    dbarker348
    Senior Member
     
    Join Date: Mar 2003
    Location: UK
    Posts: 132
    dbarker348 HB User
    Post

    Hey,
    Do ya mean the antibiotics?

    Oxytetracycline:
    I was on it for about 3 months and it gave me a bit of an improvement but not major. I can't remember having that many side effects with it to be honest and I don't think I had an initial breakout.

    Erythromycin:
    This one worked a lot better but also made me feel a lot worse. I took it for about 4 months and I think I noticed results about the 2 month mark but I just felt it was messing me up.
    I was always always always hungry. I used to get some pains in my side sometimes (and still do). I just felt 'down' in the general sense... it was kinda just like it knocked something out of me while I took them. I was also just worried about taking any antibiotics for too long.

    I would love to have the effects of it back without the side effects! I guess thats the balance you have to deal with! I think if you think of it as a 10-point scale (10 being worst)... I went from a 5/6 to a 2/3 which was a big jump for me but I didn't appreciate it at the time because it was gradual.

    Let me know how you get on!

    Dave

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Is hyperpigmentation is Addison's disease reversible? deeplybronze Addison's Disease 5 04-14-2010 02:33 PM
    Post Inflammatory Hyperpigmentation... Gwen67 Acne 1 05-02-2008 01:14 AM
    Cystic and Hyperpigmentation problems? stippl1 Acne 6 09-12-2007 01:05 AM
    When did you start getting hyperpigmentation? Sinopa2 Acne 2 08-29-2007 02:55 AM
    Can hyperpigmentation be caused by stress? Sinopa2 Skin Problems 0 08-19-2007 01:47 PM
    Hyperpigmentation questions also2tired Addison's Disease 2 01-15-2006 11:18 AM
    hyperpigmentation after cyst, are these permanet scars or will they fade? NYKID Acne 8 06-04-2004 05:04 AM
    hyperpigmentation, anyone? ewynn Acne 4 11-24-2003 07:44 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:03 PM.





    © 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!